# SDR DXTA200702017

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 4,107 hours, 3,215 cycles
- Engine: Pwa PW545A
- Engine time: 3,659 hours, 2,963 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Lt Eng Oil Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING POWER REDUCTION TO IDLE AT 10.000 FT, LT ENGINE OIL PRESSURE DROPPED TO BELOW 20 PSI AND JUMPED BACK AND FORTH TO 40 PSI. ON POWER INCREASE, PRESSURE STAYED AROUND 30 PSI. ENGINE WAS LEFT AT IDLE UNTIL COMPLETION OF FLIGHT.  LOWERED NR 1 ENGINE COWLING. INPSECTED FOR OIL LEAKS. NO LEAKS NOTED. REMOVED AND REPLACED OIL PRESSURE TRANSMITTER. ADDED .5 QTS OF OIL (2380) RAN NR 1 AND 2 ENGINES. OPS CHECK GOOD IAW CE560XL M/M 79-30-00, AND MM 05-10-00. LEAK CHECK GOOD. CLOSED COWLING.
